Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

thank you PM80

Posted by Spriggy on April 7, 2005, at 11:17:58

In reply to No weight gain, posted by PM80 on April 7, 2005, at 7:59:24

Thanks so much for sharing all that PM80, I appreciate all the details.

We sound similar- they have said I am BP2 because I don't get "manic" highs were I feel grand, go out and spend money, etc. I get very agitated, restless, and then depressed- although I have been suicidal, it was ONLY while on Lexapro so I believe (as did the pdoc) the Lexapro made me much worse ( I was put on it for anxiety).

Anyway, I just hope this Seroquel doesn't cause any depression for me. I am going to stay at a low dose (despite what dr. wants) because quite frankly, if I took the amount he suggested titrating to, I could not function as a mother or wife.

Plus, I want to see how this will affect after a few weeks before even thinking of adding more.

Thanks for answering all the questions and I am soo glad this is working for you. You sound happy and content.. That's the way life should be!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spriggy thread:480614
URL: http://www.dr-bob.org/babble/20050404/msgs/481128.html